MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a sensor (id 826631) was implanted on an unknown date.After placement, the sensor did not display values properly while measuring pressure in the icu.Although the zero point was readjusted, a negative value continued to be displayed.The sensor remained responsive, as the readings changed when the bed angle was adjusted.Therefore, the sensor was removed on an unknown date.According to information provided, it is unclear whether the patient experienced any signs or symptoms related to the product issue.The status of the patient is unknown.It is also unknown if monitoring was discontinued due to a product issue or because it was no longer necessary.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826631 was returned for evaluation: device history record (dhr) - the product code 826631 with lot 7503674 sn a600801, conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed.No visible damage to the millar sensor or connector.The catheter crimped 1.9 cm from distal tip, sticky residue along catheter body.Icp express: 492, microsensor detected and zeroed without any issues.The device passed electronic, noise and signal drift tests.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to incorrect set-up of device.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23322770
Report Number3013886523-2025-00275
Device Sequence Number10637951
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)300228(10)7503674
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7503674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown